# SDR USAA950743

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 986.5 - 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK INSPECTION, FOUND INTERCOSTAL, 2 CORRODED SCREW HOLES BS 986.5 TO BS 1006 13 INCHES LBL.  FABRICATED NEW INTERCOSTAL SRM 51-10-02 PG 15.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
